# SDR NSVA20120324491

- Difficulty date: March 24, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 2,685 hours, 2,510 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 4100S105
- Part serial: 2363
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3921 IAD-BTV A/C 342NG CA REPORTED AIRCRAFT LOST PRESSURIZATION CAUSING A LOUD HISSING NOISE DURING DESCENT FROM FL150.  BTV WAS THE CLOSEST SUITABLE AIRPORT.  THE FLIGHT LANDED SAFELY, NO EMERGENCY DECLARED.  THERE ARE NO KNOWN PASSENGER COMPLAINTS AT THIS TIME.  MX CONTROL IS AWAITING COMPLETION OF CONTRACT MX INSPECTION.  REMOVED AND REPLACED PRESS RELIEF VALVE.  ALSO REMOVED AND REPLACED REAR CABIN DOOR SEAL.  ALL CHECKS GOOD.
